THE REGULARIZED TRACE FORMULA OF A SECOND ORDER DIFFERENTIAL EQUATION GIVEN WITH ANTI-PERIODIC BOUNDARY CONDITIONS


Kızılbudak Çalışkan S. , Özen L.

Cumhuriyet Science Journal, vol.40, no.4, pp.784-791, 2019 (National Refreed University Journal)

  • Publication Type: Article / Article
  • Volume: 40 Issue: 4
  • Publication Date: 2019
  • Doi Number: 10.17776/csj.480810
  • Title of Journal : Cumhuriyet Science Journal
  • Page Numbers: pp.784-791

Abstract


In this study, we examined the formula of the regularized trace of the self-adjoint operator which is formed by

l(y)= -y''+p(x)y

differential expression and 

y(0)+y(pi)=0

y'(0)+y'(pi)=0

anti-periodic boundary conditions.